Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
150 Doctors are Online

Sharp pain in arms after lifting weights, numb arm, used ace bandage. What could be the problem?

i was working out yesterday night lifting weights i woke up this morning and couldnt move my arm i get sharp pains every once in a while and a bump in the middle of the back of my gets numb once in a while also.... i have it in an ace bandage now ....what could be the problem...i dont want to go to the e.r. unless i really have to
Asked On : Sat, 5 May 2012
Answers:  1 Views:  126
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Gastroenterologist, Surgical 's  Response
Too much usage of heavy weights for weight training can give rise to a condition called traction neuritis. You need to be careful . Exercise within physiological limits of your body. Consult a ortho surgeon.You need to undergo clinical evaluation followed by imaging if necessary. In the mean time step up the intake of neurotropic vitamins such as Vit B1,6,12.
Answered: Sat, 5 May 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor